I had a severe reaction

@911Ricki (13602)
Canada
November 9, 2012 1:40pm CST
I had called the specialist about my side effects I had to the infusions. I wasnt sure if this was normal since the nurse said I would notice anything go on with my day. I still feel a little off, and sick. 'll get real cold or hot, and dizzy and nauseous. He called and said this isnt normal and my body most likely cant handle it. So he is skipping every week, to every other week, then giving me half the dose.
4 people like this
5 responses
@STOUTjodee (3346)
• United States
9 Nov 12
Glad you called the specialist, if you hadn't they would have continued to give you the same amount and things could really go out of whack for you. Too bad the specialist didn't start you on a lower dosage to begin with to let your body adjust to it. Hope you get to feeling better.
1 person likes this
@911Ricki (13602)
• Canada
9 Nov 12
But they dont tell you when you go in about it either, or the possibilities. So I decided to call just to amke sure. It really interfers with your life a lot, even today I am very tired exhausted, and still aches feverish. Now it will be every other week, half the dose.
1 person likes this
@GardenGerty (90274)
• Marion, Kansas
9 Nov 12
It would stand to reason, you have been so low for so long that this came as quite a shock to your system. I am glad he is taking measures to avoid this situation next time.
@911Ricki (13602)
• Canada
9 Nov 12
That's what I said yesterday, it has been very low since I was 15 (almost 10 years), then they just pump it right in. So hopefully it's not the same, but I called my GI and asked about the colonoscopy as well (if I can get it when I'm getting the infusions).
1 person likes this
@sjvenden27 (1851)
• United States
10 Nov 12
That sucks that you had a bad reaction to the infusions.. I hope this new doseage works for you.. Hopefully those irratiable symtons go away soon.. Take care and I hope you are back on your feet soon
@911Ricki (13602)
• Canada
10 Nov 12
I hope so too. I can't imagine going through that 3 more times.
@surekharathi (14134)
• India
25 Dec 12
I also want to consult with Dr. because my memory is going down and increasing anger I dont what happened or what is happening but I think some thing wrong. Since 3 days feel sick head pain, sneezing, cough all...
@Hatley (157944)
• Garden Grove, California
10 Nov 12
Hi Ricki that reminds me of the time we had a typhoid patient come in and all of us had to have typhoid shots before we could care for him. they gave me my first shot and I had all the symptoms you had plus I could not breathe sothey gave me antihistamine IV then instead of three shots I had to have five half strength as I was allergic to the stuff.I am glad they are cutting yours in half'now for you so hopefully you can handle the reduced amount.